Stopping Pill Mid Pack Now Experiencing Pregnancy Symptoms

0 Replies
anon648 - January 26

ok here is my situation: I have been on the pill for about 2 years, however when I went home for christmas I forgot to take it with me. I was 13 days into the pack before I stopped, then 2 days after I stopped taking it my period started. I came on on the 24th dec and it was just a regular period i.e. not particularly light or heavy. Because I've been on the pill for a few years I'm not sure what my natural cycle is, however if I was still on a 28-day cycle then I am currently 6 days late. I last had s_x (with a condom) on the 12th Jan, and about a week later I had that feeling that I was about to start my period, but I didnt. For about the last 4 days I have had sore nipples, and have been urinating a lot (although I'm not sure if I would say an excessive amount). I also keep getting period pains but so far there has been no bleeding. I took a home test yesterday morning and it was negative. I basically want to know if anyone knows how stopping the pill mid-pack will affect my period? I was planning on waiting another week or so and if I still don't come on then Ill take another test...(like I said we used a condom and we didn't notice anything wrong with it, but I guess it's never going to be 100% effective anyway)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?